# SDR UPS08851643

- Difficulty date: January 9, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755822511
- Condition: Corroded
- Location: Fs 340 L35r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 A-PIT, CORROSION AND BARE METAL ON BATHTUB FITTING STA 340 AND L35R.  REPLACED CORRODED BATHTUB FITTING AT STA 340 AND L35R IAW SRM 53-02 -00 FIG 002 AND DWG 3755822.
